# SDR SWIA2020090452279

- Difficulty date: July 24, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR INTERCOSTAL BELOW THE LATCH HANDLE HAS 11 RUSTY NUT PLATES AND CORROSION ON THE FLANGE.     LT OVERWING EMERGENCY EXIT DOOR INTERCOSTAL BELOW THE LATCH HANDLE REPLACED 11 NUT PLATES REF CRJ 200 SRM.
